Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

this is TMI but im really worried....

i had my daughter in august, and i got on the depo shot in october, im due for my next one in the beginning of january, but since about the 5-7 of december, ive been spotting... and its still happening to this day, it stopped for like 3 days but it started back up again today, its just a little bit of blood, nothing more than a teaspoon, teaspoon and a half every 3 or so hours, all i have to use is a pantyliner, but i cant go see my doctor because i have no insurance, i will if i absolutely have to, but i dont really want to, do you think this is a side effect from the depo shot, or is it normal to spot a couple months after pregnancy?

Answer Question
 
x_tinky_x

Asked by x_tinky_x at 11:26 PM on Dec. 27, 2008 in Health

Level 1 (0 Credits)
Answers (7)
  • I've always had irregular periods, but when I tried the depo shot before and it threw me off cycle so much, and I had spotting and bleeding on and off for two months. I ended up being put on the pill to get things back in order... but yeah the spotting is a side effect and should subside.
    xxprittykittyxx

    Answer by xxprittykittyxx at 11:30 PM on Dec. 27, 2008

  • It's b/c of your depo
    Anonymous

    Answer by Anonymous at 11:30 PM on Dec. 27, 2008

  • you r fine hon. u can spot w/depo sometimes and your body could have changed after baby.
    Bearsjen

    Answer by Bearsjen at 11:30 PM on Dec. 27, 2008

  • both of my daughters are on the depo shot,and they may go 7 months without a period,then spot for a few days,then sometimes actually havea little period.I'm sure you are fine.surf the internet,if you don't have the info on the shot.Look up how it works,and the side affects.Good luck
    Val504

    Answer by Val504 at 9:35 AM on Dec. 28, 2008

  • It's a side effect of depo. I had just on dose of it and bled non-stop for 4 months...and it was more than spotting! Then I was on a month, off a month for the remainder of a year.

    From ONE single dose...ugh!
    ReneeK3

    Answer by ReneeK3 at 11:53 AM on Dec. 28, 2008

  • when i was on it my period stopped completely for 2 years, strange thing was i was only on it for about a year and a half. to me depo was the devil of all birth control
    learae

    Answer by learae at 1:52 PM on Dec. 28, 2008

  • that is a normal thing with birth control....google the depo shot and read the side effects.
    mami-chula

    Answer by mami-chula at 1:28 PM on Jan. 5, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN